| Model Number |
744000 |
| Medical Device Problem Codes |
Corroded (1131); Degraded (1153); Melted (1385); Intermittent Loss of Power (4016); Incomplete or Inadequate Connection (4037)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the generator had corrosion inside the electrode mount, burnt marks on printed circuit board and intermittent power.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, a definitive root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.